brain-icon
Parkinsons disseases
Sir i m suffering from parkinson diseases since last 8 year and i take a sondopa and bexol but last some time this drug are produce some side effect so please give me a addvoice
2154 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Good Evening Thank You for your e-mail. These medicines do produce some side-effect after taking the medicines. But the doses have to be adjusted according to the disease and then side-effect can be minimized. Thank You Regards Dr. Manvir For any query please do take a prior appointment for further discussion.
Health Tips
Please do take a prior appointment.
Answered
Flag this Answer
Flag this answer
2/3 people found this helpful
Was this answer helpful?

This question featured in :

Panchakarma treatment for parkinson Vascular parkinsonism treatment Symptoms of parkinson s
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.